Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Fair complexion, have several brown spots on face, had used melacare, spots resurfaced. What cream can help in fading these spots?

i am 34 years old.fair complexion .i have sevral age spots brown in colour on my face.i applied melacre for the first time and the spots had disappeared.now they have appeared again on my face.i have been applying melacare and depiwhite alternatively on the for the past 6 months but there has been no improvement.kindly suggest me a cream or an ointment which can help ins fading these brown spots.
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  435
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi ,
Thanks for writing in.

You seem to have postinflammatory hyperpigmentation or melasma.
Melacare contains steroid called mometasone. It is a potent steroid and long term use can damage your skin permanently.

For pigmentation as a general rule-
Avoid sun exposure
Use a good sunscreen of SPF 30 and repeat application every 3 to 4 hours
Take antioxidant and vitamin c supplements .

You can apply Glomela cream at night time over the affected area.

You need to consult a dermatologist as dermatology being a visual field, the cause for your pigmentation and the treatment required can only be suggested after proper skin examination.
Chemical peeling can give good and long lasting results.


Take care.

DrSudarshan
MD Dermatology
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor